It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by heartbroken on August 13, 2000 at 22:21:57:

My son was just diagnosed in April. He is 3 1/2. He developed language after mmr. He didn't start to turn inward until after he received Varivax. Is this possible? Has anyone heard of adverse reactions to varivax? About 2 weeks after his shot he had a 3 day screaming spell, ear infection in 2 ears. He was given a sulfur based antibiotic as he is allergic to amoxycillin. His development then seemed to slow way down.

Follow Ups

All times are GMT -7. The time now is 10:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!